# SDR DALA1231503723

- Difficulty date: May 14, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 38,559 hours, 15,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 328-351 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COMPARTMENT LT SIDE BS 351-328 STRINGER 22L IS CORRDED.  REPAIRED IAW ERA 502898-14 REV ORIG.
